This is a list of possible eide effects for future refernce, hiccups is not one ot them.-
The following side effects may go away as your body becomes used to the medicine; check with your doctor if they continue or become bothersome.
Side effects that you should report to your doctor or Doctor as soon as possible:
allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue
pain on swallowing
redness, blistering, peeling or loosening of the skin, including inside the mouth
unusual bleeding or bruising
unusually weak or tired
yellowing of eyes or skin
Side effects that usually do not require medical attention (report to your dcotor if they continue or are bothersome):
itching in the rectal or genital area
I hope this information helps you. Contact your doctor with regards to th hiccups... take care.
Many medications can cause hiccups, since this one can cause stomach upset, it is more likely to cause hiccups. If the digestive tract is upset for any length of time, you can get hiccups. This antibiotic medicine is really strong, if you are having alot of side effects from it, please let your doctor know.
I took 600 mg starting dose of cleocin (Clindamycin) for a dental procedure due to prior heart attack with no side effects. For a followup root canal I took the 600 mg starting dose. I noticed I was burping much more than normal. After another 300 mg dose I shortly developed persistent hiccups that interfered with sleeping and resumed on waking.
- Clindamycin Information for Consumers
- Clindamycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2014 • 1 answer
Posted 18 May 2014 • 2 answers
Posted 21 Oct 2015 • 1 answer
Posted 29 Jun 2016 • 0 answers
Posted 4 Aug 2016 • 1 answer